See Alike in...

Alike App

Browser

Devs

841d

Hi , I have IBS-M I been having such bad symptoms and no luck with medication. I’m either getting so constipated that I have vomiting but when I take Mirilax it just throws me right into attacks of diarrhea Anyone have this and have any advice?

Top reply
    • Amir

      813d

      Same here. The only thing that helped a bit was drinking lots of water and some meditation and lowering stress. Water is a must every single day.

    • Amir

      813d

      Same here. The only thing that helped a bit was drinking lots of water and some meditation and lowering stress. Water is a must every single day.

    • Devs

      828d

      No never has what’s the process of being tested for that ?

    • KennaQ

      828d

      Have you ever been tested for SIBO?

    • Laurbelle

      829d

      First off, I’m so sorry that you’ve been experiencing that! It’s so devastating when interventions/treatments don’t work. I’ve had much more success with a naturopath. They have a lot more options for you.

    • Quinee

      830d

      Hi, I too was not really successful with the conventional drug treatment so I turned to dietary change through naturopathic medicine. I eat a diet low in gluten and lactose and rich in essential fatty acids, as well as avoid industrialized foods. To me this has led to a significant change in quality of life, highly recommended!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion